# SDR HAIHEEA9601

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6200 · Main Rotor System
- Part: Bushing
- Part number: 206011128101
- Condition: Mis Ident
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BUSHING MISIDENTIFIED.
